Dynamical moderate deviations for the Curie-Weiss model

Francesca Collet, Richard Kraaij

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
19 Downloads (Pure)

Abstract

We derive moderate deviation principles for the trajectory of the empirical magnetization of the standard Curie–Weiss model via a general analytic approach based on convergence of generators and uniqueness of viscosity solutions for associated Hamilton–Jacobi equations. The moderate asymptotics depend crucially on the phase under consideration.
Original languageEnglish
Pages (from-to)2900-2925
Number of pages26
JournalStochastic Processes and their Applications
Volume127
Issue number9
DOIs
Publication statusPublished - 2017

Keywords

  • Moderate deviations
  • Interacting particle systems
  • Mean-field interaction
  • Viscosity solutions
  • Hamilton–Jacobi equation

Fingerprint

Dive into the research topics of 'Dynamical moderate deviations for the Curie-Weiss model'. Together they form a unique fingerprint.

Cite this